ՀՀ ԳԱԱ Զեկույցներ =Reports NAS RA

Классификация многомерных арифметических множеств, представимых в системе М. Пресбургера

Манукян, С. Н. (2011) Классификация многомерных арифметических множеств, представимых в системе М. Пресбургера. ՀՀ ԳԱԱ Զեկույցներ, 111 (2). pp. 114-120. ISSN 0321-1339

[img]
Preview
PDF - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
1685Kb

Item Type:Article
Additional Information:Մ.Պրեսբուրգերի համակարգում ներկայացվող բազմաչափանի թվաբանական բազմությունների դասակարգումը; Classification of Many-Dimensional Artymetical Sets Represented in M.Presburger's System
Uncontrolled Keywords:Մանուկյան Ս. Ն., Manukian S. N., предикат, конъюнкция, дизъюнкция, квантор, проекция, проектирование, транзитивное замыкание
Subjects:Q Science > QA Mathematics
ID Code:5196
Deposited By:NAS Reports
Deposited On:27 Feb 2013 11:06
Last Modified:15 Apr 2020 10:38

Repository Staff Only: item control page